nance153 wrote:Oh my gosh, I cannot believe I actually found someone else with the phentermine ms link.. I was diagnosed with MS in 20069 a few weeks after stopping the drug phentermine. I started getting electrical shocks down my back, walking into walls, totally off balance and I started having vision problems. I told the doctors about taking phentermine but they totally ingnored me.. Said that could not cause MS.. Well I have always thought that it did...
Wow....this thread is a blast from the past. Hope it can give you some answers, Nance.
Phentermine is a vasoconstrictor, meaning it tightens blood vessels. It has been related to stroke risk and vasculopathy, or vascular disorders, especially heart valve problems. http://ndt.oxfordjournals.org/content/1 ... 1.full.pdf
In the vascular paradigm, such as studies into CCSVI, this drug could potentially inhibit already slowed cerebral bloodflow, tighten already constricted blood vessels, and contribute to MS. And recent research (Fox/Cleveland Clinic) has shown CCSVI potentially related to malformed internal jugular valves. This might be the connection to MS.
Cure is right....exercise is the best answer. Not only does moving help with weight, is also encourages healthy bloodflow, open blood vessels (via increased nitric oxide production) and a healthier heart.